# SDR C2XA02TY053

- Difficulty date: March 16, 2002
- Submitted: March 16, 2002
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- Aircraft time: 1,101 hours, 8,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14522459003
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled inspection the ramp angle on center omega beam has corrosion. Maintenance removed and replaced the ramp angle. I/A/W-EMB135/14SRM-51-40-02, 51-20-03, 51-40-06 and 51-40-02. Repair procedures where satisfactory and the aircraft will be released upon complection of inspection.
